# SDR ABXA201003290026

- Difficulty date: November 23, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SLAT LOWER L/E IS CRACKED AT I/B END.  REMOVED NR 12 SLAT FOR REPAIR AND RE-INSTALLED IAW BOEING 767 AMM 27-81-02.  SLAT REPAIRED IAW BOEING 767 SRM REV 101.
